Nurofen Nuromol

  • West Malaysia will receive between 08/12/2022 to 12/12/2022
  • East Malaysia will receive between 13/12/2022 to 16/12/2022

RM55.00


  • Free shipping for West Malaysia if purchase is above RM100
  • Up to 3% cashback to store credit when you leave a review when the order is completed
  • Buy 3 and above and get 6% off (Can mix and match)
Buy 3 units and above, get 6% off
1-2 RM55.00
3-89 RM51.70
90+ RM49.50

Contents: Ibuprofen 200mg and paracetamol 500mg | Contains no wheat, gluten, lactose or sucrose. | Contains no preservatives

DIRECTIONS

  • Take with water.
  • Adults under 65 and children from 18 years. Take 1 tablet (or 2 if required) 3 times a day when necessary (every 8 hours). Keep to the recommended dose.
  • Do not exceed 6 tablets in 24 hours and leave 6 hours between doses.
  • Do not give to children under 18 years. Nurofen for children products are available.
  • Do not take with other products containing paracetamol or ibuprofen or other anti-inflammatory medicines.
  • Seek medical advice before use if you:
  • Are taking other medicines.
  • Have diabetes.
  • Are using in children suffering dehydration through diarrhoea and/or vomiting.

Maximum Dose in 24hrs:

Max 3 tablets per day

Information: https://www.mims.com/singapore/drug/info/ibuprofen?mtype=generic